# SDR UALA2011050902293

- Difficulty date: May 8, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 42,138 hours, 11,064 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT ASSY MISSING AT SEATS 25HJ.  INSTALLED NEW EEL LIGHT ASSY PER MM, OP CHECKS NORMAL.
